i started to have pain in my lower back portion near the rectum after using Humira. i fear and have read somewhere it might cause ED. Did anybody face the same?
I think this is for pain, if it's the one I am thinking of (I have had lots of pain issues) most medications such as this (even antidepressants and other drugs) have the ability to cause ED, the thing that is probably a good idea is to just ask the doctor when you go in if this can happen, if this is the cause then your doctor should be able to find another medication that does not cause this to happen (A friend of mine had similar experience with another medication) once the doctor was aware then the doctor changed the medicine
it's your body since I don't know your doctor I know sometimes we have to research and say I know from what I have been told and what I experience makes me believe that this is causing my problem, you are the important person here I hope I have been able to give you a point in the right direction
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Apr 2017 • 2 answers
Updated 1 Aug 2012 • 2 answers
Updated 25 Apr 2015 • 6 answers
Updated 29 Nov 2017 • 6 answers
Ankylosing Spondylitis - I was diagnosed with AS last year. I was on Cymbalta for about 2 years and?
Updated 31 Mar 2016 • 1 answer